# SDR AALA202308251329

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A320*
- Aircraft serial: 6162
- Aircraft time: 28,738 hours, 8,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR GIRT BAR NEEDS TO BE READJUSTED TO FIT FLOOR FITTINGS. MAINTENANCE ADJUSTED GIRT BAR FORWARD TO FIT FLOOR FITTINGS PER AMM 25-62-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
